# SDR DALA2018053073641

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME,  BS 1681, 2 INCHES ABOVE THE FLOOR CUSP WEB, A CRACK INDICATION AT THE FRAME WEB.  REPAIRED THE FRAME IAW ER/A 567749-14AD, REV ORIGINAL.
